Evidence map›Paper›PMID 31687021›Full record

ArticleInternational journal of endocrinology2019

Co-Occurrence of Multiple Endocrine Abnormalities Induced by the DIHS/DRESS.

Mingqun Deng, Han Wu, Miao Yu, Yi Tian, Yuxiu Li, Xinhua Xiao

Open access · goldAbstract read
In one paragraph

Article in International journal of endocrinology, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.

0numbers the graph read from it
0cells of the map it votes in
5citing papers in PubMed
0.9field-weighted citation impact, top 25% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

5 citing papers in PubMed, 10 citations in OpenAlex.

  1. Article
  2. Review
  3. Article
  4. Article
  5. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Mingqun DengDepartment of Endocrinology, Key Laboratory of Endocrinology, Ministry of Health, Peking Union Medical College Hospital, Peking Union Medical College and Chinese Academy of Medical Sciences, Beijing 100730, China.ORCID https://orcid.org/0000-0002-7808-5361
Han WuDepartment of Endocrinology, Key Laboratory of Endocrinology, Ministry of Health, Peking Union Medical College Hospital, Peking Union Medical College and Chinese Academy of Medical Sciences, Beijing 100730, China.
Miao YuDepartment of Endocrinology, Key Laboratory of Endocrinology, Ministry of Health, Peking Union Medical College Hospital, Peking Union Medical College and Chinese Academy of Medical Sciences, Beijing 100730, China.ORCID https://orcid.org/0000-0001-7232-8150
Yi TianDepartment of Endocrinology, Key Laboratory of Endocrinology, Ministry of Health, Peking Union Medical College Hospital, Peking Union Medical College and Chinese Academy of Medical Sciences, Beijing 100730, China.
Yuxiu LiDepartment of Endocrinology, Key Laboratory of Endocrinology, Ministry of Health, Peking Union Medical College Hospital, Peking Union Medical College and Chinese Academy of Medical Sciences, Beijing 100730, China.ORCID https://orcid.org/0000-0001-7500-0855
Xinhua XiaoDepartment of Endocrinology, Key Laboratory of Endocrinology, Ministry of Health, Peking Union Medical College Hospital, Peking Union Medical College and Chinese Academy of Medical Sciences, Beijing 100730, China.ORCID https://orcid.org/0000-0001-5441-7766
Chinese Academy of Medical Sciences & Peking Union Medical College · CN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

backgroundDrug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms (DIHS/DRESS) is a severe adverse reaction caused by specific drugs. However, little information is available about sequelae following DIHS/DRESS resolution from an endocrinologist's perspective. This study aimed to investigate the endocrine sequelae following DIHS/DRESS, from clinical feature to etiology.

methodsWe retrospectively analyzed the patients diagnosed with DIHS/DRESS in Peking Union Medical College Hospital (PUMCH) during the period of 1 January 2012 to 31 December 2017, and those who developed endocrine disorders after DIHS/DRESS were further examined. We also reviewed the literature, from 1 January 2000 to 31 December 2017, on involvement of endocrine glands in DIHS/DRESS patients.

resultsThree patients developed both autoimmune thyroid disease (AITD) and type 1 diabetes (T1DM)/fulminant type 1 diabetes (FT1DM) of the 45 patients. Seven cases involving more than two endocrine glands were reported in the literature. Our results indicated that DIHS/DRESS is a potential etiological factor of autoimmune polyendocrine syndrome (APS), especially APS III.

conclusionsPatients require careful long-term follow-up after DIHS/DRESS. Involvement of endocrine glands, especially FT1DM, should always be monitored in patients with a history of DIHS/DRESS. This study indicated that DIHS/DRESS could lead to APS, especially APS III, providing novel insights into the etiological factors of APS.

Identifiers

PMID31687021
PMCPMC6794963
OpenAlexW2978438588

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.